# SDR SWAA2022012536099

- Difficulty date: June 9, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 17,625 hours, 7,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Broken
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT ACCY COMPARTMENT STATION 540 HAS BROKEN FLOOR INTERCOSTAL JUST R/H OF BLO / REPLACED FLOOR INTERCOSTAL PER SRM 51-40-02
